U.S. doctors online nowAsk doctors free
IN
A 29-year-old male asked:

on mirtazipine 7.5 for 6mnths for anxiety n very mild dep .99% ok now did 3 weeks alternate tapering now 2 week completeoff will i getany withdrawl?

1 doctor answer2 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Unlikely: If you've been off mirtazapine for 2 weeks and felt fine, you shouldn't experience any withdrawal going forwards. I hope you continue to do well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.